# SDR UHLA2013101300517

- Difficulty date: October 13, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 23,713 hours, 14,627 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON L1 DOOR CUTOUT FRAME DOOR STOPS FWD 1-5 FROM TOP, AFT 1,6,6 FROM TOP MOUNTING BOLTS. R & R NEW BOLTS.
